Access count of this item: 179

Files in This Item:
File Description SizeFormat 
1442-7.pdf1.07 MBAdobe PDFView/Open
Title: Which Structural Rules Admit Cut Elimination? : An Algebraic Criterion : Excerpt (Proof Theory and Computation Theory)
Authors: Terui, Kazushige
Author's alias: 照井, 一成
Issue Date: Jul-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1442
Start page: 83
End page: 96
URI: http://hdl.handle.net/2433/47577
Appears in Collections:Proof Theory and Computation Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.